Alert archive / Nevada / Wind Chill Warnings in 2016

Wind Chill Warning 1, NWS Elko, NV

January 1, 2016Eureka County, Lander County, White Pine County, Nevada

NWS Elko, NV issued this wind chill warning at Jan 1, 2016, 2:42 AM PST for Eureka County, Lander County, White Pine County, Nevada. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 1, 2016, 2:42 AM PST (10:42 UTC)
Expired
Jan 1, 2016, 9:00 AM PST
In force
6 hr
Issued by
NWS Elko, NV

Counties Eureka County, NV, Lander County, NV, White Pine County, NV

The radar

The Elko radar (KLRX), 123 km from the middle of the area, began a volume at 10:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Reno, NV (KREV), launched 00:00Z, 10.7 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 00:00Z on 2016-01-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 00:00Z on 2016-01-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
907 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
190 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

720 
WWUS45 KLKN 011042
WSWLKN

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
242 AM PST FRI JAN 1 2016

NVZ035-012245-
/O.UPG.KLKN.WC.Y.0003.000000T0000Z-160101T1700Z/
/O.NEW.KLKN.WC.W.0001.160101T1042Z-160101T1700Z/
/O.NEW.KLKN.WC.Y.0001.160102T0800Z-160102T1700Z/
WHITE PINE COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...ELY...MCGILL...CONNORS PASS...
GREAT BASIN NATIONAL PARK
242 AM PST FRI JAN 1 2016

...WIND CHILL WARNING IN EFFECT UNTIL 9 AM PST THIS MORNING...
...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
PST SATURDAY...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WIND CHILL
WARNING...WHICH IS IN EFFECT UNTIL 9 AM PST THIS MORNING. A WIND
CHILL ADVISORY HAS ALSO BEEN ISSUED. THIS WIND CHILL ADVISORY IS
IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST SATURDAY. 

* WIND CHILL VALUES...THIS MORNING...35 TO 45 DEGREES BELOW ZERO.
  SATURDAY MORNING...20 TO 30 DEGREES BELOW ZERO.

* TIMING...COLDEST WIND CHILLS WILL BE BETWEEN 3 AND 8 AM THIS
  MORNING AND ALSO SATURDAY MORNING.

* LOCATIONS INCLUDE: ELY...MCGILL...CONNORS PASS...GREAT BASIN 
  NATIONAL PARK

* IMPACTS...DIRECT EXPOSURE TO TEMPERATURES THIS COLD FOR EVEN A
  SHORT TIME CAN EASILY LEAD TO FROSTBITE OR HYPOTHERMIA. DRESS
  APPROPRIATELY IN LAYERS OR STAY INDOORS. TAKE EXTRA CARE TO
  PROTECT PETS. REMEMBER THAT WATER BOWLS FREEZE RAPIDLY IN THIS
  WEATHER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS
WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF
PRECAUTIONS ARE NOT TAKEN.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

NVZ037-011700-
/O.NEW.KLKN.WC.W.0001.160101T1042Z-160101T1700Z/
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...AUSTIN...AUSTIN SUMMIT...
EUREKA...DIAMOND VALLEY...PINTO SUMMIT
242 AM PST FRI JAN 1 2016

...WIND CHILL WARNING IN EFFECT UNTIL 9 AM PST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WIND CHILL
WARNING...WHICH IS IN EFFECT UNTIL 9 AM PST THIS MORNING. 

* WIND CHILL VALUES...30 TO 40 DEGREES BELOW ZERO...MAINLY IN
  SOUTHERN EUREKA COUNTY. 

* TIMING...COLDEST WIND CHILLS WILL BE FROM 3 AM TO 8 AM THIS
  MORNING.

* LOCATIONS INCLUDE: AUSTIN...AUSTIN SUMMIT...EUREKA...DIAMOND 
  VALLEY...PINTO SUMMIT 

* IMPACTS...DIRECT EXPOSURE TO TEMPERATURES THIS COLD FOR EVEN A
  SHORT TIME CAN EASILY LEAD TO FROSTBITE OR HYPOTHERMIA. DRESS
  APPROPRIATELY IN LAYERS OR STAY INDOORS. TAKE EXTRA CARE TO
  PROTECT PETS. REMEMBER THAT WATER BOWLS FREEZE RAPIDLY IN THIS
  WEATHER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS
WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF
PRECAUTIONS ARE NOT TAKEN.

&&

$$
1 follow-up statement
212 
WWUS45 KLKN 011715
WSWLKN

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
915 AM PST FRI JAN 1 2016

NVZ035-011900-
/O.EXP.KLKN.WC.W.0001.000000T0000Z-160101T1700Z/
/O.NEW.KLKN.WC.Y.0002.160101T1715Z-160101T1900Z/
/O.CON.KLKN.WC.Y.0001.160102T0800Z-160102T1700Z/
WHITE PINE COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...ELY...MCGILL... CONNORS
PASS...GREAT BASIN NATIONAL PARK
915 AM PST FRI JAN 1 2016

...WIND CHILL ADVISORY IN EFFECT UNTIL 11 AM PST THIS MORNING...
...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
9 AM PST SATURDAY...
...WIND CHILL WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM PST THIS MORNING. 

* WIND CHILL VALUES...THIS MORNING...20 TO 30 DEGREES BELOW
  ZERO. SATURDAY MORNING...20 TO 30 DEGREES BELOW ZERO.

* TIMING...COLD WIND CHILLS WILL CONTINUE THROUGH 11 AM THIS
  MORNING. COLDEST WIND CHILLS RETURNING TONIGHT WILL BE BETWEEN 3
  AM AND 8 AM SATURDAY MORNING.

* LOCATIONS INCLUDE: ELY...MCGILL...CONNORS PASS...GREAT BASIN 
  NATIONAL PARK

* IMPACTS...DIRECT EXPOSURE TO TEMPERATURES THIS COLD FOR EVEN 
  A SHORT TIME CAN EASILY LEAD TO FROSTBITE OR HYPOTHERMIA. 
  DRESS APPROPRIATELY IN LAYERS OR STAY INDOORS. TAKE EXTRA 
  CARE TO PROTECT PETS. REMEMBER THAT WATER BOWLS FREEZE 
  RAPIDLY IN THIS WEATHER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

NVZ037-011900-
/O.EXP.KLKN.WC.W.0001.000000T0000Z-160101T1700Z/
/O.NEW.KLKN.WC.Y.0002.160101T1715Z-160101T1900Z/
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...AUSTIN...AUSTIN SUMMIT...
EUREKA...DIAMOND VALLEY...PINTO SUMMIT
915 AM PST FRI JAN 1 2016

...WIND CHILL ADVISORY IN EFFECT UNTIL 11 AM PST THIS MORNING...
...WIND CHILL WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM PST THIS MORNING. 

* WIND CHILL VALUES...20 TO 30 DEGREES BELOW ZERO...MAINLY IN 
  SOUTHERN EUREKA COUNTY. 

* TIMING...COLD WIND CHILLS WILL CONTINUE THROUGH 11 AM.

* LOCATIONS INCLUDE: AUSTIN...AUSTIN SUMMIT...EUREKA...DIAMOND 
  VALLEY...PINTO SUMMIT

* IMPACTS...DIRECT EXPOSURE TO TEMPERATURES THIS COLD FOR EVEN 
  A SHORT TIME CAN EASILY LEAD TO FROSTBITE OR HYPOTHERMIA. 
  DRESS APPROPRIATELY IN LAYERS OR STAY INDOORS. TAKE EXTRA 
  CARE TO PROTECT PETS. REMEMBER THAT WATER BOWLS FREEZE 
  RAPIDLY IN THIS WEATHER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

LW

What forecasters said that day

The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Elko, NV wrote its last area forecast discussion before this wind chill warning went out at Dec 31, 2:47 PM PST, 11 hours 55 minutes earlier.

Area forecast discussion, Dec 31, 2:47 PM PST, 11 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ELKO NV
247 PM PST THU DEC 31 2015

.SYNOPSIS...BITTER COLD CONDITIONS CONTINUE BEFORE TEMPERATURES
MODERATE BY THE WEEKEND. SNOW CHANCES INCREASE THE BEGINNING OF
NEXT WEEK WITH HIGH TEMPERATURES CLIMBING TO NEAR AVERAGE.

&&

.SHORT TERM...THIS MORNING THROUGH SUNDAY.

1040-1042MB SFC HIGH PRESSURE CENTERED OVER NORTHEASTERN NV
HAS BROUGHT AN ARCTIC AIRMASS INTO NORTHERN NV...PRODUCING
WIDESPREAD SUB-ZERO OVERNIGHT LOWS THIS MORNING...WITH NEARLY
-30F TEMPS ALONG US93 IN NORTHERN ELKO COUNTY. THE PSEUDO ARCTIC
BOUNDARY IS OVER CENTRAL NV WHERE A TIGHT 280K POTENTIAL
TEMPERATURE GRADIENT EXIST. THIS IS CREATING JUST BARLEY ENOUGH
LIFT TO SPIT OUT SOME FLURRIES IN SOUTHERN WHITE PINE COUNTY AND
IN NORTHERN NYE COUNTIES. ALONG WITH THE BITTER TEMPS...PATCHY
FREEZING FOG DUE TO RESIDUE LOW LEVEL MOISTURE REMAINS IN SOME
SPOTS. ALOFT...BLOCKING PATTERN HAS ESTABLISHED ITSELF OFF THE
WEST COAST WITH THE AREA UNDER THE 500MB TROF PORTION OF AN OMEGA
BLOCK. THIS PATTERN TYPICALLY LEADS TO WARMER CONDITIONS IN
WESTERN CANADA THAN IN NORTHERN NV.

SPECIFICALLY...TONIGHT...ONCE AGAIN BITTER COLD NIGHT TO CELEBRATE
THE NEW YEAR WITH SUB-ZERO LOWS FOR MOST LOCATIONS. THE WARMEST
READINGS ARE EXPECTED IN NYE COUNTY...WHILE THE COLDEST ARE IN
NORTHERN ELKO COUNTY WHERE LOWS WILL LIKELY DROP BELOW -30F IN THE
COLDEST VALLEYS. A RECORD LOW IS CERTAINLY POSSIBLE IN ELKO AS THE
CURRENT RECORD STANDS AT -15F. BESIDE THE TEMPS...DANGEROUS
WINDCHILL PERSIST IN WHITE PINE COUNTY WHERE A WIND CHILL ADV IS
IN EFFECT. ISOLATED POCKETS OR SHORT TIME PERIODS OF SUB -25F
WINDCHILL ARE ALSO POSSIBLE IN OTHER AREAS AS WELL.
FINALLY...INCLUDED PATCHY FOG IN MANY LOCATIONS...ALTHOUGH NOT
EXPECTED TO COVER AS MANY VALLEYS TOMORROW WITH THE LOWER LEVELS
DRYING OUT MORE.

NEW YEARS DAY AND TOMORROW NIGHT...BITTER COLD CONTINUES WITH MOST
AREAS CLIMBING INTO THE TEENS AND 20S...WITH COLDEST AREAS NOT
CLIMBING OUT OF THE SINGLE DIGITS. ONCE AGAIN...PATCHY FOG IS
POSSIBLE...MAINLY DURING THE AM HOURS. BY TOMORROW NIGHT...THE
CLOSED 500MB LOW THAT IS CURRENTLY A TROF WILL BE PUSHED NORTHWARD
DUE TO AN APPROACHING SYSTEM OFF THE WEST COAST. THIS WILL ALSO
START TO PUSH THE "ARCTIC BOUNDARY SLOWLY BACK TO THE
NORTH...BASICALLY ACTING LIKE A WARM FRONT. THEREFORE...EXPECT AN
INCREASE IN CLOUD COVER FROM SOUTH TO NORTH STARTING LATE TOMORROW
NIGHT. THIS SHOULD KEEP OVERNIGHT LOWS WARMER IN CENTRAL NV. IN
NORTHERN NV...CLOUDS ARE LIKELY NOT TO MAKE IT IN TIME TO
ENTIRELY STOP THEM FROM FALLING...BUT SHOULD PREVENT THEM FROM
DROPPING AS LOW AS PREVIOUS NIGHTS.

SATURDAY THROUGH SUNDAY...THE BOUNDARY CONTINUES TO LIFT
NORTH...PROVIDING ENOUGH LIFT (ALONG WITH WEAK VORTICITY ADVECTION)
TO GENERATE VERY LIGHT SNOW IN NORTHERN NV SATURDAY EVENING THROUGH
SUNDAY AFTERNOON. NO ACCUMULATION OR IMPACTS EXPECTED FROM THIS
ACTIVITY. BY SUNDAY...THE BOUNDARY IS NO LONGER DISCERNIBLE AS THE
ENTIRE UPPER LEVEL FLOW IS OUT OF THE SOUTH TO SOUTHWEST. AS A
RESULT...MOST AREAS WILL SEE CLOUD COVER AND WARMER TEMPS SATURDAY
AND SUNDAY (30S WITH A FEW 40S IN NYE COUNTY). VALLEYS IN ELKO
COUNTY WILL ONCE AGAIN STRUGGLE TO REACH THE FREEZING MARK AS THE
INVERSION HOLDS IN PLACE. UNDERCUT GUIDANCE TO ACCOUNT FOR THIS.
THE MTNS WILL ACTUALLY BE WARMER THAN MOST OF THE VALLEYS IN ELKO
COUNTY. THE GOOD NEWS...OVERNIGHT LOWS SUNDAY MORNING WILL BE IN
THE SINGLE DIGITS AND TEENS ABOVE ZERO...INSTEAD OF BELOW ZERO.

.LONG TERM...SUNDAY NIGHT THROUGH THURSDAY. THE PERIOD COMMENCES
WITH SPLITTING UPPER TROUGH MOVING ONTO THE WEST COAST. AS TIME
MOVES FORWARD MOST OF THE ENERGY WITH THIS SYSTEM DIVES TO THE
SOUTHEAST INTO SOUTHERN CA AND NORTHERN BAJA CA. THE NORTHERN FRINGE
OF THE MOISTURE WITH THIS SYSTEM MIGHT BRUSH CENTRAL NV SOUTH OF
HIGHWAY 50 FOR A FEW SNOW SHOWERS MONDAY. A SECOND UPPER TROUGH WILL
BRING MORE MOISTURE TO NORTHERN AND CENTRAL NV LATE TUE AND WED, BUT
AGAIN MOST OF THE ENERGY WITH THIS SYSTEM WILL MOVE ACROSS SOUTHERN
CA AND AZ, A TYPICAL EL NINO PATTERN. THE BEST CHANCE FOR
SIGNIFICANT SNOW WILL BE IN CENTRAL NV, WITH CHANCES WANING AS YOU
MOVE NORTH. TEMPERATURES WILL MODERATE DURING THIS TIME PERIOD AS
NIGHTTIME CLOUD COVER WILL MODERATE LOW TEMPS AND WARMER AIR FROM
THE SOUTH WILL BEGIN TO MIX DOWN. BY TUESDAY MOST AREAS WILL SEE
HIGHS BREAK THE FREEZING MARK.

&&

.AVIATION...NORTHEAST TO SOUTHWEST SFC PRESSURE GRADIENTS WILL BE
STRONGER TONIGHT THAN LAST NIGHT, HENCE STRONGER SFC WINDS AT TAF
SITES, WHICH WILL REDUCE THE LIKELIHOOD OF FOG FORMATION, ESPECIALLY
AT THE KEKO TERMINAL, WHERE NORTHEAST DRAINAGE WINDS OF 5 TO 10 MPH
ARE UNFAVORABLE FOR FOG FORMATION.

&&

.LKN WATCHES/WARNINGS/ADVISORIES...
WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO 9 AM PST FRIDAY FOR
WHITE PINE COUNTY.

&&

85/91/91

In the hours before

Special weather statement, Dec 31, 9:27 PM PST, 5 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
927 PM PST THU DEC 31 2015

NVZ030-031-033>041-011500-
HUMBOLDT COUNTY-NORTHERN ELKO COUNTY-SOUTHEASTERN ELKO COUNTY-
RUBY MOUNTAINS AND EAST HUMBOLDT RANGE-WHITE PINE COUNTY-
NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY-
SOUTHWEST ELKO COUNTY-SOUTH CENTRAL ELKO COUNTY-
NORTHWESTERN NYE COUNTY-NORTHEASTERN NYE COUNTY-
INCLUDING THE CITIES OF...WINNEMUCCA...MCDERMITT...
PARADISE VALLEY...GOLCONDA SUMMIT...JACKPOT...WILDHORSE...
OWYHEE...SILVER ZONE PASS...WEST WENDOVER...LEE...RUBY LAKE...
SECRET PASS...LAMOILLE CANYON...HARRISON PASS...ELY...RUTH...
MCGILL...CONNORS PASS...GREAT BASIN NATIONAL PARK...
BATTLE MOUNTAIN...EMIGRANT PASS...AUSTIN...DIAMOND VALLEY...
EUREKA...EUREKA AIRPORT...GARDEN PASS...GILLMAN SPRINGS...
GRASS VALLEY...ELKO...SPRING CREEK...CARLIN...WELLS...
RUBY VALLEY...PEQUOP SUMMIT...TONOPAH...ROUND MOUNTAIN...
DUCKWATER...CURRANT SUMMIT
927 PM PST THU DEC 31 2015

...EXTREMELY COLD TEMPERATURES EXPECTED ACROSS NORTHERN AND
CENTRAL NEVADA THROUGH SATURDAY MORNING...

THE EXTREME COLD WILL NOT BE LIFE THREATENING IF YOU TAKE SOME
PRECAUTIONS. IT IS EASY TO GET SO COLD YOU START MAKING POOR
DECISIONS. IN EXTREME COLD...BRAIN FUNCTION SLOWS DOWN. THERE IS
LITTLE CHANCE FOR A STRONG WARMING TREND FOR A FEW DAYS.

RESIDENTS ACROSS NORTHERN NEVADA ARE URGED TO TAKE PRECAUTIONS
DUE TO THE EXTREME COLD. LIMIT YOUR OUTDOOR EXPOSURE TO A FEW
MINUTES TO AVOID FROSTBITE. IF HEATING YOUR HOUSE BY PROPANE
OR FUEL OIL...MAKE SURE YOUR TANKS ARE FULL. ENSURE VEHICLES ARE
WINTERIZED...HAVE A STRONG BATTERY...AND IF IT IS A DIESEL MAKE
SURE IT IS PLUGGED IN. DON'T FORGET YOUR PETS AND ANIMALS NEED
SHELTER TO ESCAPE THE COLD AND HAVE A FRESH WATER SUPPLY. IF
TRAVELING ACROSS NORTHERN NEVADA...ENSURE YOU PACK A WINTER
SURVIVAL KIT.

VISIT WWW.WEATHER.GOV/ELKO FOR THE LATEST WEATHER INFORMATION

The office that day

Everything else NWS Elko, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 1, 2:42 AM PSTWind Chill AdvisoryLKNWhite Pine30 hr
Jan 1, 9:15 AM PSTWind Chill AdvisoryLKNEureka, Lander, White Pine105 min

Nearby

Wind Chill Warnings in Nevada, 2016Every wind chill warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.